• Open Daily: 10am - 10pm
    Alley-side Pickup: 10am - 7pm

    3038 Hennepin Ave Minneapolis, MN
    612-822-4611

Open Daily: 10am - 10pm | Alley-side Pickup: 10am - 7pm
3038 Hennepin Ave Minneapolis, MN
612-822-4611
American Journal of Mathematics, Volume 27

American Journal of Mathematics, Volume 27

Paperback

General World History

Currently unavailable to order

ISBN10: 1173556346
ISBN13: 9781173556341
Publisher: Nabu Pr
Published: Jul 17 2011
Pages: 444
Weight: 1.74
Height: 0.90 Width: 7.44 Depth: 9.69
Language: English
This is a reproduction of a book published before 1923. This book may have occasional imperfections
such as missing or blurred pages, poor pictures, errant marks, etc. that were either part of the original artifact,
or were introduced by the scanning process. We believe this work is culturally important, and despite the imperfections,
have elected to bring it back into print as part of our continuing commitment to the preservation of printed works
worldwide. We appreciate your understanding of the imperfections in the preservation process, and hope you enjoy this valuable book.



++++

The below data was compiled from various identification fields in the bibliographic record of this title. This data is provided as an additional tool in helping to ensure edition identification:

++++


American Journal Of Mathematics, Volume 27

Johns Hopkins University, American Mathematical Society

Johns Hopkins University Press, 1905

Mathematics; General; Mathematics; Mathematics / General

4 different editions

Also available

Also in

General World History